Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Talk to your MD...

Posted by Racer on November 23, 1999, at 23:20:06

In reply to Going off Effexor, posted by Nash McCutchen on November 23, 1999, at 20:58:00

Since the withdrawal can be a tough period, talk to your doctor about tapering off.

You'll get lots of help on this board, but remember: that's what a doctor is for. Call up and make an appointment to discuss how and when and so on.

BTW, you're going OFF an AD before the holidays??? Brave, Buster, brave...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:15708